RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 3, Pages 440–450 (Mi mz1626)  

This article is cited in 4 scientific papers (total in 4 papers)

3-Elliptic solutions of the sine-Gordon equation

A. O. Smirnov

St. Petersburg State Academy of Aerospace Equipment Construction

Abstract: A definitive description of all three-sheeted coverings associated with the elliptic finite-gap solutions of the sine-Gordon equation is given.

DOI: https://doi.org/10.4213/mzm1626

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:3, 368–376

Bibliographic databases:

UDC: 517.95
Received: 22.01.1996

Citation: A. O. Smirnov, “3-Elliptic solutions of the sine-Gordon equation”, Mat. Zametki, 62:3 (1997), 440–450; Math. Notes, 62:3 (1997), 368–376

Citation in format AMSBIB
\Bibitem{Smi97}
\by A.~O.~Smirnov
\paper 3-Elliptic solutions of the sine-Gordon equation
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 3
\pages 440--450
\mathnet{http://mi.mathnet.ru/mz1626}
\crossref{https://doi.org/10.4213/mzm1626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620090}
\zmath{https://zbmath.org/?q=an:0916.35106}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 3
\pages 368--376
\crossref{https://doi.org/10.1007/BF02360879}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000072500900013}


Linking options:
  • http://mi.mathnet.ru/eng/mz1626
  • https://doi.org/10.4213/mzm1626
  • http://mi.mathnet.ru/eng/mz/v62/i3/p440

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Smirnov, “The Dirac operator with elliptic potential”, Sb. Math., 186:8 (1995), 1213–1221  mathnet  crossref  mathscinet  zmath  isi
    2. Gesztesy, F, “Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - An analytic approach”, Bulletin of the American Mathematical Society, 35:4 (1998), 271  crossref  mathscinet  zmath  isi
    3. Eilbeck, JC, “Quasiperiodic and periodic solutions for vector nonlinear Schrodinger equations”, Journal of Mathematical Physics, 41:12 (2000), 8236  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Christiansen, PL, “Quasi-periodic and periodic solutions for coupled nonlinear Schrodinger equations of Manakov type”, Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences, 456:2001 (2000), 2263  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    Full text:60
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019